# SDR DALA1308611401

- Difficulty date: April 10, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Aircraft time: 65,409 hours, 25,541 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 412 S15-16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 412 FRAME BETWEEN S15 & 16R FOUND CORRODED OUT OF LIMITS. REPAIRED IAW SRM 53-00-07, FIG 201  REPAIR 1 REV 91-02.
